# SDR AALA200801860

- Difficulty date: July 13, 2008
- Submitted: August 22, 2008
- Operation: Air carrier
- Aircraft: N617AM
- Make and model: Boeing 757223
- Aircraft serial: 24525
- Aircraft time: 58,437 hours, 58,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHTS AT FIRST CLASS CABIN INOPERATIVE.  REPLACED BATTERY PACK AT SEAT 2A FOR EMERGENCY LIGHTS AT FIRST CLASS CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (S)
